Alert archive / Massachusetts / Red Flag Warnings in 2007
Red Flag Warning 2, NWS Albany, NY
NWS Albany, NY issued this red flag warning at May 4, 2007, 2:34 AM EDT for Berkshire County, Massachusetts; Northwest Hills Planning Region, Connecticut. It took effect at May 4, 2007, 12:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 4, 2007, 2:34 AM EDT (06:34 UTC)
- In effect from
- May 4, 2007, 12:00 PM EDT
- Expired
- May 4, 2007, 8:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Albany, NY
Counties Northwest Hills Planning Region, CT, Berkshire County, MA
The radar
The Albany radar (KENX), 88 km from the middle of the area, began a volume at 06:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 6.6 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3147 m above ground
- 0-6 km bulk shear
- 88 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS81 KALY 040634 RFWALY RED FLAG WARNING NATIONAL WEATHER SERVICE ALBANY NY 234 AM EDT FRI MAY 4 2007 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-041600- /O.NEW.KALY.FW.W.0002.070504T1600Z-070505T0000Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 234 AM EDT FRI MAY 4 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A RED FLAG WARNING FOR ALL OF EASTERN NEW YORK AND ADJACENT WESTERN NEW ENGLAND...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. A VERY DRY AIR MASS WILL CONTINUE TO BE OVER THE REGION TODAY. TEMPERATURES WILL RISE INTO THE UPPER 50S TO AROUND 70 TODAY...WITH SURFACE DEW POINTS ONLY IN THE TEENS TO 20S DURING THE AFTERNOON. THE COMBINATION OF RELATIVE HUMIDITIES EXPECTED TO BE LESS THAN 30 PERCENT...LITTLE RAINFALL DURING THE LAST WEEK...NORTHWEST WINDS 10 TO 20 MPH WITH GUSTS 30 TO 40 MPH THIS AFTERNOON INTO EARLY THIS EVENING...AND DRY FINE FUELS IN MANY AREAS ARE EXPECTED TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON INTO EARLY THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
2 follow-up statements
000 WWUS81 KALY 041552 RFWALY RED FLAG WARNING NATIONAL WEATHER SERVICE ALBANY NY 1152 AM EDT FRI MAY 4 2007 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-050000- /O.CON.KALY.FW.W.0002.070504T1600Z-070505T0000Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 1152 AM EDT FRI MAY 4 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A VERY DRY AIR MASS WILL CONTINUE TO BE OVER THE REGION TODAY. TEMPERATURES WILL RISE INTO THE UPPER 50S AT ELEVATIONS ABOVE 2000 FEET TO AROUND 70 INTO THE MIDDLE AND LOWER HUDSON VALLEY THIS AFTERNOON... WITH SURFACE DEW POINTS FALLING INTO THE TEENS AND LOWER 20S DURING THE AFTERNOON. THE COMBINATION OF RELATIVE HUMIDITIES EXPECTED TO BE LESS THAN 30 PERCENT...LITTLE RAINFALL DURING THE PAST WEEK...NORTHWEST WINDS 10 TO 20 MPH WITH GUSTS 30 TO 40 MPH THIS AFTERNOON INTO EARLY THIS EVENING...AND DRY FINE FUELS IN MANY AREAS ARE EXPECTED TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS INTO EARLY THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ BGM WWW.WEATHER.GOV/ALBANY
000 WWUS81 KALY 042358 RFWALY RED FLAG WARNING NATIONAL WEATHER SERVICE ALBANY NY 758 PM EDT FRI MAY 4 2007 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-050100- /O.EXP.KALY.FW.W.0002.000000T0000Z-070505T0000Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 758 PM EDT FRI MAY 4 2007 ...RED FLAG WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING... ANY GUSTY WINDS WILL DIMINISH AFTER SUNDOWN AND THE RELATIVE HUMIDITY WILL CREEP UP PAST 30 PERCENT. ERGO...ANY RED FLAG CONDITIONS WILL CEASE TO EXIST. THE WIND WAS NOT QUITE AS STRONG AS WE ORIGINALLY THOUGHT ON FRIDAY WITH GUSTY WINDS IN MANY CASES JUST FALLING SHORT OF 25 MPH BUT SOME LOCALITIES DID REPORT WIND GUST TO NEAR 30 MPH. ON SATURDAY...WE EXPECT THE WIND GUSTS TO BLOW FROM THE NORTH NORTHWEST BETWEEN 12 TO 24 MPH. WITH LOW HUMIDITY BY AFTERNOON...UNDER 30 PERCENT...WE WILL ISSUE AN ELEVATED FIRE AWARENESS FOR THE AFTERNOON SINCE WE WILL BE CLOSE TO...BUT NOT QUITE REACHING THE RED FLAG THRESHOLD. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this red flag warning went out at May 3, 10:05 PM EDT, 4 hours 29 minutes earlier.
Area forecast discussion, May 3, 10:05 PM EDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 1005 PM EDT THU MAY 3 2007 .SYNOPSIS... A LARGE RIDGE OF HIGH PRESSURE CENTERED ACROSS EASTERN CANADA WILL EXTEND SOUTHWARD INTO THE NORTHEAST THROUGH SATURDAY. ON SUNDAY...THE HIGH WILL GRADUALLY BUILD SOUTHWARD ACROSS EASTERN NEW YORK AND WESTERN NEW ENGLAND. GENERALLY CLEAR SKIES AND DRY CONDITIONS WILL PERSIST THROUGH THE PERIOD...WITH COOL NIGHT TIME LOW TEMPERATURES AND SEASONABLY WARM DAY TIME HIGH TEMPERATURES. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... PREVIOUS FORECAST LOOKS RIGHT ON. NO MAJOR CHANGES EXPECTED. CLEAR SKIES EXPECTED OVERNIGHT WITH HIGH PRESSURE IN CONTROL. WINDS WILL DIMINISH AS WELL...WHICH WILL LEAD TO DECENT RADIATION AL COOLING CONDITIONS. OVERNIGHT LOW TEMPS WILL RUN ABOUT 5-10 DEGREES BELOW AVG...WITH BELOW FREEZING READINGS EXPECTED IN MOUNTAIN AREAS ONCE AGAIN. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/... TRANQUIL WEATHER TO CONTINUE THROUGH THE PERIOD. WE WILL BE IN BETWEEN A CUT OFF UPPER LOW ACROSS THE CANADIAN MARI TIMES AND A HIGH AMPLITUDE UPPER LEVEL RIDGE ACROSS THE OHIO VALLEY AND WESTERN GREAT LAKES REGION. THIS WILL RESULT IN MAINLY CLEAR SKIES...WITH JUST SOME DIURNAL FLAT CU POPPING UP...ESPECIALLY OVER THE MOUNTAINS ON FRI. COVERAGE WILL BE LIMITED THOUGH WITH DRY BLAYER...SO WILL MENTION MOSTLY SUNNY SKIES. GOOD MIXING AND A SHARPER PRESSURE GRADIENT WILL RESULT IN BREEZY CONDITIONS WITH WIND GUSTS UP TO 25 MPH FRI AFTN. SINCE THE GROWING SEASON WILL START IN THE HUDSON VALLEY FRI NIGHT...WITH CLEAR SKIES/LIGHT WINDS LEADING TO SOME FROST POSSIBLE...WILL MENTION IN HWO AT THIS TIME. ONLY CHANGE FOR THE WEEKEND WILL BE AN UPPER LEVEL SHORT WAVE AND RE-ENFORCING SHOT OF COOLER AIR PUSHING SOUTHWARD ACROSS THE REGION LATE SAT. DUE TO DRY AIR MASS IN PLACE WITH ANOMALOUSLY LOW PWATS...NO PRECIP EXPECTED WITH JUST A FEW MORE CLOUDS AROUND SAT AFTN/EVENING. SUNSHINE SHOULD NOT BE IMPEDED THOUGH. THIS WEAK SYSTEM WILL ACT TO COOL TEMPS A BIT FOR SUNDAY...WITH H85 READINGS AROUND -2C TO 0C. THIS WILL TRANSLATE INTO MAINLY UPPER 50S TO LOWER 60S FOR HIGHS. WITH SURFACE HIGH DRIFTING OVERHEAD...WINDS WILL BECOME LIGHT SUNDAY AFTN. && .LONG TERM /SATURDAY THROUGH THURSDAY/... DRY CONDITIONS WILL CONTINUE THROUGH AT LEAST MONDAY...AS A SPRAWLING AREA OF HIGH PRESSURE GRADUALLY DRIFTS SOUTHWARD THROUGH THE MID ATLANTIC REGION. WITH A SOUTHWEST RETURN FLOW DEVELOPING AROUND THE HIGH ON MONDAY...TEMPS WILL WARM TO ABOVE AVG READINGS. ALSO THE UPPER LEVEL RIDGE AXIS WILL SHIFT EASTWARD FROM THE OHIO VALLEY AND WESTERN GREAT LAKES WITH WARMING TEMPS ALOFT. ON TUE...THE UPPER RIDGE MAY GET FLATTENED OUT A BIT...WITH A WEAK SURFACE TROF PASSING THROUGH AS WELL. MOISTURE AND DYNAMICS LACKING...SO WILL ONLY INCLUDE SLIGHT CHANCE POPS AT THIS TIME. ON WED...THE UPPER LEVEL RIDGE IS FORECAST TO BECOME RE-ESTABLISHED ACROSS THE GREAT LAKES. TEMPS SHOULD CONTINUE TO RUN AT LEAST SLIGHTLY ABOVE AVG WITH THE UPPER RIDGE MOVING OVERHEAD. THE NEXT LEGITIMATE CHANCE FOR PRECIP APPEARS TO BE THUR...AS CONVECTION MAY DEVELOP AHEAD OF A COLD FRONT MOVING EASTWARD THROUGH THE REGION. 06Z GFS/MREF SUGGEST LOW CHANCE POPS AT THIS TIME. BASED ON FORECAST SOUNDINGS SHOWING THE POTENTIAL FOR AT LEAST MODEST INSTABILITY AND EXPECTED INCR LOW LEVEL MOISTURE...WILL MENTION CHANCE FOR THUNDER. && .AVIATION /02Z FRIDAY THROUGH TUESDAY/... HIGH PRESSURE SOUTH OF HUDSON BAY WILL PRODUCE VFR CONDITIONS INTO THE WEEKEND. THE WIND WILL DIMINISH TO 5 KTS OR LESS OVERNIGHT...AND AGAIN PICK UP FRIDAY MID MORNING TO BETWEEN 10 AND 15 KNOTS WITH GUSTS 20 KNOTS. A FEW FAIR WEATHER CLOUDS POSSIBLE FRIDAY...AND A FEW MORE CLOUDS POSSIBLE SATURDAY NIGHT...BUT VFR WEATHER SHOULD PREDOMINATE THE NEXT SEVERAL DAYS. && .FIRE WEATHER... A RED FLAG MIGHT HAVE TO BE HOISTED BY FRIDAY AFTERNOON. PREVIOUS THINKING WAS THE THE WIND MIGHT STAY JUST BELOW THE 25 MPH OR AT LEAST NO GUST THAT HIGH FOR TWO CONSECUTIVE HOURS. RIGHT NOW WE HAVE ISSUED AN ELEVATED FIRE WEATHER AWARENESS (AS OPPOSED TO A FIRE WEATHER WATCH) BUT EITHER WAY MIGHT HAVE TO BE UPGRADED DEPENDING ON THE FORECAST WIND GUSTS TOMORROW. AN EXTENDED PERIOD OF FAIR AND DRY WEATHER IS EXPECTED TO LAST INTO MONDAY. RELATIVE HUMIDITY VALUES SHOULD RECOVER SOMEWHAT TO AROUND 80 TO 90 PERCENT IN THE HUDSON AND HOUSATONIC VALLEYS AND TO OVER 90 PERCENT IN THE COOLER MOUNTAIN REGIONS OVERNIGHT...WITH THE WIND DIMINISHING TO LIGHT. DRYING WEATHER WILL CONTINUE ON FRIDAY WITH THE MINIMUM RELATIVE HUMIDITIES OF 15 TO 25 PERCENT...ABUNDANT SUNSHINE...AND NORTHWEST WINDS 10 TO 15 MPH WITH GUSTS TO AROUND OR EVEN A LITTLE OVER 25 MPH. DUE TO VERY LOW RELATIVE HUMIDITY VALUES...GUSTY WINDS AND PERSISTENT DRY CONDITIONS...HAVE ALREADY MENTIONED ELEVATED FIRE WEATHER AWARENESS IN THE HWO FOR FRIDAY....BUT AGAIN MIGHT BE UPGRADED TO A RED FLAG. THE NEXT THREAT OF ANY RAIN (ALBEIT A SLIGHT CHANCE) WILL BE MONDAY NIGHT INTO EARLY TUESDAY. && .HYDROLOGY... THE STARTUP OF THE HYDRO PLANT AT CONKLINGVILLE RESULTED IN AN ADDITIONAL 4000 CFS RELEASE ON TOP OF THE 8500 BEING RELEASED THROUGH THE DOW VALVES. THIS WAS ENOUGH TO BRING THE HUDSON OVER FLOOD AT FORT EDWARD AND SCHUYLERVILLE THIS MORNING. THE DOW VALVES WERE CLOSED MID MORNING AND THE HUDSON WILL DROP BELOW FLOOD BY EARLY EVENING AT FORT EDWARD AND BY MIDNIGHT AT SCHUYLERVILLE...BUT THE RELEASE WILL AGAIN INCREASE TO ABOUT 13000 AT 8AM FRIDAY AND DROP BACK TO 10000 AT 3PM. LAKE DELTA HAS ALSO OPENED UP ONE VALVE FOR FILLING THE BARGE CANAL. NO SIGNIFICANT RAIN IS FORECAST FOR THE COMING WEEK. THE MOHAWK RIVER HAS BEEN ELEVATED FOR THE 2007 NAVIGATION SEASON AND IT WILL REMAIN THIS WAY THROUGH NOVEMBER. RIVER ARE EXPECTED TO STEADILY DIMINISH AS A RESULT OF DRY WEATHER. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. CT...NONE. && SYNOPSIS...HWJIV NEAR TERM...HWJIV AVIATION...HWJIV FIRE WEATHER...HWJIV
Hazardous weather outlook, May 3, 3:48 PM EDT, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 348 PM EDT THU MAY 3 2007 NYZ041-043-049-050-052-053-059-060-064-065-083-084-041100- NORTHERN SARATOGA-NORTHERN WASHINGTON-EASTERN SCHENECTADY- SOUTHERN SARATOGA-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN GREENE- WESTERN COLUMBIA-EASTERN ULSTER-WESTERN DUTCHESS-SOUTHEAST WARREN- SOUTHERN WASHINGTON- 348 PM EDT THU MAY 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID AND UPPER HUDSON VALLEY IN EAST CENTRAL NEW YORK. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS AN ELEVATED FIRE WEATHER AWARENESS FROM LATE FRIDAY MORNING THROUGH THE AFTERNOON AND EARLY EVENING HOURS. THIS IS DUE TO LOW RELATIVE HUMIDITIES BETWEEN 15 AND 25 PERCENT...GUSTY NORTHWEST WINDS UP TO 25 MPH...AND PERSISTENT DRY CONDITIONS. THERE IS THE POSSIBILITY OF FROST FRIDAY NIGHT...AS TEMPERATURES DROP INTO THE LOWER TO MID 30S. THE GROWING SEASON BEGINS IN THE HUDSON VALLEY FRIDAY NIGHT...SO FROST ADVISORIES OR FREEZE WARNINGS MAY BE ISSUED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ001-013-MAZ001-025-NYZ032-033-038>040-042-047-048-051-054-058-061- 063-066-082-VTZ013>015-041100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN WARREN-SCHOHARIE- WESTERN SCHENECTADY-WESTERN ALBANY-EASTERN RENSSELAER-WESTERN GREENE- EASTERN COLUMBIA-WESTERN ULSTER-EASTERN DUTCHESS-NORTHERN FULTON- BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 348 PM EDT THU MAY 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN ADIRONDACKS...MOHAWK VALLEY...EASTERN CATSKILLS...SCHOHARIE VALLEY... TACONICS...BERKSHIRES...LITCHFIELD HILLS AND SOUTHERN VERMONT. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS AN ELEVATED FIRE WEATHER AWARENESS FROM LATE FRIDAY MORNING THROUGH THE AFTERNOON AND EARLY EVENING HOURS. THIS IS DUE TO LOW RELATIVE HUMIDITIES BETWEEN 15 AND 25 PERCENT...GUSTY NORTHWEST WINDS UP TO 25 MPH...AND PERSISTENT DRY CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 2:46 AM EDT | Frost Advisory | ALY | Albany, Columbia, Dutchess, Greene, Rensselaer, Saratoga and 2 more | 28 hr |
| May 4, 2:46 AM EDT | Freeze Warning | ALY | Saratoga, Warren, Washington | 28 hr |
Nearby
Red Flag Warnings in Massachusetts, 2007Red Flag Warnings in Connecticut, 2007Red Flag Warnings in New York, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.